Drexel University Home Pagewww.drexel.edu DREXEL UNIVERSITY LIBRARIES HOMEPAGE >>
iDEA DREXEL ARCHIVES >>

iDEA: Drexel E-repository and Archives > Drexel Academic Community > College of Arts and Sciences > Department of Mathematics > Faculty Research and Publications (Mathematics) > Conservative dilations of dissipative multidimensional systems: the commutative and non-commutative settings

Please use this identifier to cite or link to this item: http://hdl.handle.net/1860/2731

Title: Conservative dilations of dissipative multidimensional systems: the commutative and non-commutative settings
Authors: Ball, Joseph A.
Kaliuzhnyi-Verbovetskyi, Dmitry S.
Issue Date: 2008
Publisher: Springer Verlag
Citation: Multidimensional Systems and Signal Processing, 19(1): pp. 79-122.
Abstract: We establish the existence of conservative dilations for various types of dissipative non-commutative N-dimensional (N-D) systems. As a corollary, a criterion of existence of conservative dilations for corresponding dissipative commutative N-D systems is obtained. We point out the cases where this criterion is always fulfilled, and the cases where it is not always fulfilled.
URI: http://dx.doi.org/10.1007/s11045-007-0025-0
http://hdl.handle.net/1860/2731
Appears in Collections:Faculty Research and Publications (Mathematics)

Files in This Item:

File Description SizeFormat
2006175429.pdf410.92 kBAdobe PDFView/Open
View Statistics

Items in iDEA are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! iDEA Software Copyright © 2002-2010  Duraspace - Feedback